# SDR SWIA95640

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 2700 · Flight Control System
- Part: Tip
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP DAMAGED AND DELAMINATING, NEEDS TO BE REPLACED.  FITTED NEW WING TIP FOR RT WING.
